# SDR USAA920080053

- Difficulty date: December 18, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, LEVEL 2 CORROSION ON INTERCOSTAL UPPER CHORD, BS 1661 - BS 1681, RBL 9.2.  REPLACED INTERCOSTAL UPPER CHORD, BS 1661 - BS 1681, RBL 9.2 IAW B757 SRM 53-60-61.
